# SDR ASAA2023101745729

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,348 hours, 10,955 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS WENT INOP SIMULTANEOSLY. GROUNDED - YES. DIVERTED TO BZN. SERVICED LAV WASTE TANK. REF AMM 12-17-01. ALL LAVS OPS RESTORED. SEAMC PHIL NOTIFIED. A&P 2386273.
